# SDR USAA2014102400011

- Difficulty date: October 23, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 1,609 hours, 629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Displaced
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R EMER LIGHT COVER IS OFF ITS USUAL LOCATION.  INSTALLED DOOR 4R EMER LIGHT COVER.  CHECKED OK.
